Alert archive / Missouri / Flash Flood Warnings in 2007
Flash Flood Warning 155, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 1, 2007, 1:35 AM CDT for Barton County, Jasper County, Vernon County, Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It was in force for 10 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2007, 1:35 AM CDT (06:35 UTC)
- Expired
- Jul 1, 2007, 12:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 104 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 7:25 AM CDT | HEAVY RAIN 5.25 | Farlington, KS | 24 HOUR TOTAL. |
| Jul 1, 7:41 AM CDT | HEAVY RAIN 3.1 | Waco, MO | 24 HOUR TOTAL. |
| Jul 1, 11:00 AM CDT | FLOOD | Nevada, MO | FLOOD WATERS HAVE CAUSED HIGHWAY H WEST OF NEVADA NEAR RICHARDS TO FLOOD. APPROXIMATELY FIVE FEET OF WATER WAS FLOWING OVER HIGHWAY H AS OF 11 AM. HIGHWAY 54 AND KK ARE ALSO CLOSED DUE TO FLOOD WATERS. |
| Jul 1, 11:00 AM CDT | FLASH FLOOD | Pittsburg, KS | THREE WATER RESCUES IN PROGRESS AROUND PITTSBURG. ONE AT HIGHWAY 126 AND 69...ONE JUST EAST OF TOWN AND ONE NEAR FRONTENAC ON HIGHWAY 126. PORTIONS OF EASTERN PITTSBURG ARE NOW BEING EVACUATED DUE TO RISING FLOOD WATERS ON COW CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 565 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 262 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 010649 FFWSGF KSC011-021-037-MOC011-097-217-011700- /X.NEW.KSGF.FF.W.0155.070701T0635Z-070701T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 135 AM CDT SUN JUL 1 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... VERNON COUNTY IN WEST CENTRAL MISSOURI... BARTON COUNTY IN SOUTHWEST MISSOURI... JASPER COUNTY IN SOUTHWEST MISSOURI... CHEROKEE COUNTY IN SOUTHEAST KANSAS... CRAWFORD COUNTY IN SOUTHEAST KANSAS... BOURBON COUNTY IN SOUTHEAST KANSAS... * UNTIL NOON CDT. * AT 132 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SERIOUS AND WIDESPREAD FLOODING OVER THE WARNING AREA. NUMEROUS ROADS ARE CLOSED IN BOURBON...CRAWFORD...AND CHEROKEE COUNTIES IN SOUTHEAST KANSAS...AND IN VERNON COUNTY IN MISSOURI. ADDITIONAL MODERATE TO HEAVY RAIN IS STILL OCCURRING IN PARTS OF THE WARNING AREA AND ADDITIONAL HEAVY IS POSSIBLE THROUGH SUNDAY MORNING. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE... ARMA...CARONA...CARTHAGE...CHEROKEE...COLUMBUS...ENGLEVALE...FORT SCOTT...FRONTENAC...GALENA...GIRARD...JOPLIN...LAMAR...NEVADA... PITTSBURG AND VERDELLA. HIGHWAYS THAT ARE CLOSED INCLUDE... HIGHWAY 160 EAST OF MINDENMINES IN BARTON COUNTY...HIGHWAY 54 NEAR DEERFIELD IN VERNON COUNTY...AND THE INTERSECTION OF HIGHWAYS 69 AND 47 NORTH OF PITTSBURG IN CRAWFORD COUNTY. AGAIN...THERE ARE NUMEROUS OTHER ROADS CLOSED IN THE WARNING AREA. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. LAT...LON 3804 9406 3708 9406 3700 9506 3803 9506 $$ DSA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 12:15 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jul 1, 12:15 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATE AVIATION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1215 AM CDT SUN JUL 1 2007
.UPDATE...
FIREWORKS LITERALLY AND FIGURATIVELY THIS AFTERNOON AND THIS
EVENING. SEVERE STORMS HAVE DIED DOWN AND NOW ITS BACK TO FLOODING.
WEAKENING LINEAR COMPLEX OF STORMS OVER THE EASTERN CWFA EVOLVED
FROM THE CONVECTION/SUPERCELLS THAT FIRED UP THIS AFTERNOON. HAVE
GOTTEN NUMEROUS REPORTS OF LOW WATER CROSSING/STREET FLOODING
TODAY...BUT IF THERE IS A SILVER LINING TO SOME OF THIS...IT IS THAT
SOME AREAS OF SOUTH CENTRAL AND SOUTHEAST MO CAN USE THE RAINFALL.
AREAS OF SOUTHEAST KS AND WESTERN MO ARE GETTING HIT ONCE AGAIN
TONIGHT. LATEST RADAR TRENDS SHOW AN INCREASE IN MODERATE TO HEAVY
RAINFALL OVER THE WESTERN CWFA WHERE IT IS NOT NEEDED. VERTICALLY
STACKED LOW OVER NORTHERN OK CONTINUES TO BRING ABUNDANT MOISTURE
NORTHWARD. 00Z PWATS FROM THE KSGF SOUNDING ARE 1.85 INCHES. 850MB
PROFILERS SHOW A 20 TO 25KT S-SW FLOW INTO THE DEVELOPING AREA OF
CONVECTION TO THE WEST OF KSGF...AND LIKE YESTERDAY EXPECT THAT TO
VEER LATER TONIGHT. WRF 850MB PROG SHOWING THAT MOISTURE TRANSPORT
IS MAXIMIZED ALONG THE SE KS/SW MO BORDER THROUGH 06Z-09Z...THEN
SHIFTING EAST INTO THE MO OZARKS LATE TONIGHT AND SAT MORNING...SO
EXPECT THAT RAIN WILL DEVELOP EASTWARD ONCE AGAIN...MAYBE A LITTLE
FARTHER SOUTH INTO SOUTHERN MO VERSUS LAST NIGHT AND THIS MORNING.
IN GENERAL...LIKE THE WRF DEPICTION OF THE AREAL COVERAGE OF THE
RAINFALL VERSUS THE GFS...BUT HAVENT YET SEEN THE 00Z RUN OF THE
GFS.
AREAS OVER EASTERN KS AND WEST CENTRAL/AND PARTS OF SW MO HAVE THE
POTENTIAL OF SEEING WORSENING FLOODING. THE SPRING RIVER BASIN OF SW
MO SAW QUITE A BIT OF RAINFALL TODAY AS WELL...AND A NEW RIVER FLOOD
WARNING IS OUT FOR THAT. THERE WILL LIKELY BE AREAL FLOOD AND/OR
FLASH FLOOD WARNINGS OUT FOR A CONSIDERABLE AMOUNT OF TIME. DSA
&&
.PREVIOUS DISCUSSION...
A VERY MOIST AND UNSTABLE AIRMASS REMAINS OVER THE REGION TODAY.
AN UPPER LEVEL AND SURFACE LOW OVER NORTH CENTRAL OKLAHOMA WITH A
SURFACE WARM FRONT EXTENDING THROUGH THE CWA. THESE FEATURES
CONTINUE TO BE THE FOCUS FOR THUNDERSTORM DEVELOP THIS ACTIVITY.
TODAY WIND SHEAR HAS DEVELOP OVER THE CWA WITH 30 TO 40 KT 0-6KM
BULK SHEAR. THIS HAS ALLOWED FOR MORE ORGANIZED STORMS TO DEVELOP
THIS AFTERNOON. ALONG WITH THE SHEAR...LCL HEIGHTS HAVE LOW DUE TO
THE MOIST AIRMASS. WITH ALL OF THIS IN PLACE TORNADO STORMS HAVE
DEVELOP ACROSS SOUTHWEST MISSOURI. THE TORNADO THREAT WILL
CONTINUE INTO THE EARLY EVENING. A TORNADO WATCH HAS BE ISSUED
THROUGH 8 PM THIS EVENING.
OVERNIGHT A VERY SIMILAR TO LAST NIGHT...WITH A CLUSTER OF STORMS
FORM OVER EASTERN KANSAS. THIS ACTIVITY WILL SLOW SHIFT TO THE
EAST OVERNIGHT. VERY HEAVY RAINFALL AND FLASH FLOOD WITH BE LIKELY
OVER SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. THIS ACTIVITY WILL
CONTINUE INTO TOMORROW MORNING. TOMORROW AFTERNOON THE UPPER LEVEL
LOW WILL SHIFT TO THE SOUTH WITH THE RAIN ALSO SHIFTING TO THE
SOUTH. SCATTERED THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE ACROSS
THE ENTIRE CWA TOMORROW. HAVE EXTENDED THE FLASH FLOOD WATCH
THROUGH 1 PM ON SUNDAY.
AN UPPER LEVEL RIDGE WILL TRY TO BUILD INTO THE REGION ON MONDAY
WITH DRIER AIR WORKING INTO CENTRAL MISSOURI. MORE MOISTURE WILL
REMAIN ALONG THE ARKANSAS BORDER ALONG FOR SCATTERED THUNDERSTORMS
TO DEVELOP OVER EXTREME SOUTHERN MISSOURI. THE NEXT GOOD CHANCE OF
RAIN WILL BE ON THURSDAY WHEN A COLD FRONT DROPS THROUGH THE CWA.
WISE
&&
.AVIATION...
FOR THE 06Z TAFS...MORE OF THE SAME FOR THE NEXT 24 HOURS. MAINLY
VFR CONDITIONS WITH MVFR CONDITIONS IN THUNDERSTORMS. SHOULD
GRADUALLY SEE A DRYING TREND TOWARDS 00Z WITH CEILINGS RISING AND
PRECIP ENDING.
GCC
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR MOZ055-056-
066>069-077>081-088>091-093>095-101>104.
KS...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 30, 8:45 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 845 PM CDT SAT JUN 30 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 845 PM CDT SAT JUN 30 2007 ...SIGNIFICANT FLOODING THREAT PERSISTS ACROSS SOUTHEAST KANSAS AND WESTERN MISSOURI... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THERE IS THE POTENTIAL OF DANGEROUS FLOODING OVER SOUTHEAST KANSAS AND WESTERN MISSOURI THROUGH THE OVERNIGHT HOURS. A PERSISTENT UPPER LEVEL STORM SYSTEM OVER THE SOUTHERN PLAINS WILL CONTINUING TO PRODUCE SLOW MOVING THUNDERSTORMS OVER SOUTHEAST KANSAS AND WESTERN MISSOURI. STORMS WILL CONTINUE TO DEVELOP AND MOVE THROUGH SOUTHEAST KANSAS...WESTERN AND CENTRAL MISSOURI THROUGH THE OVERNIGHT HOURS. SCATTERED THUNDERSTORMS CAN BE EXPECTED TO DEVELOP ACROSS SOUTH CENTRAL MISSOURI THROUGH THE EVENING HOURS. VERY HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE TO BE LIKELY OVER SOUTHEAST KANSAS AND WESTERN MISSOURI WITH ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL ONCE AGAIN BE POSSIBLE. ALONG WITH VERY HEAVY RAINFALL THE STRONGER STORMS WILL ALSO BE CAPABLE OF GUSTY WINDS OF 40 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING. MOST RIVERS ACROSS SOUTHEAST KANSAS AND WESTERN MISSOURI ARE ALREADY AT FLOOD STAGE. WITH CONTINUED HEAVY RAINFALL TONIGHT...SIGNIFICANT RISES IN THE MARMATON AND LITTLE OSAGE RIVERS WILL CONTINUE THROUGH TOMORROW MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ONGOING HEAVY RAINFALL WILL BE POSSIBLE SUNDAY MORNING OVER SOUTHEAST KANSAS AND WESTERN MISSOURI BEFORE GRADUALLY ENDING BEFORE NOON. OTHER SCATTERED STORMS WILL LIKELY REDEVELOP IN THE AFTERNOON WITH GUSTY WINDS AND LOCALLY HEAVY RAIN POSSIBLE ONCE AGAIN. THUNDERSTORM CHANCES WILL RETURN TO THE ENTIRE AREA THURSDAY AS A COLD FRONT DROPS THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO REPORT ANY NOTABLE REPORTS OF MEASURED HEAVY RAINFALL AND ANY AREAS OF FLOODING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB
In the hours before
Local storm report, Jun 30, 10:43 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1043 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD WEST PLAINS 36.73N 91.85W
06/30/2007 HOWELL MO LAW ENFORCEMENT
SEVERAL COUNTY ROADS AND LOW WATER CROSSINGS FLOODED. CAR
POSSIBLY SWEPT OFF ROAD BY FLOOD WATERS ON COUNTY ROAD
8270.
&&
AFOSTERLocal storm report, Jun 30, 10:45 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1045 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM FLASH FLOOD 3 E MINDENMINES 37.47N 94.53W
06/30/2007 BARTON MO LAW ENFORCEMENT
HIGHWAY 160 EAST OF MINDENMINES IS CLOSED DUE TO WATER
OVER THE ROAD
&&
LDOOLEYLocal storm report, Jun 30, 10:54 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1054 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM FLOOD FORT SCOTT 37.84N 94.71W
06/30/2007 BOURBON KS LAW ENFORCEMENT
NUMEROUS ROADS AND HIGHWAYS CLOSED THROUGHOUT COUNTY
&&
LDOOLEYLocal storm report, Jun 30, 10:56 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD GIRARD 37.51N 94.84W
06/30/2007 CRAWFORD KS LAW ENFORCEMENT
MANY COUNTY HAVE WATER OVER ROAD
&&
LDOOLEYLocal storm report, Jun 30, 11:20 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1120 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM FLOOD 3 N PITTSBURG 37.45N 94.70W
06/30/2007 CRAWFORD KS EMERGENCY MNGR
FLOODING AT THE INTERSECTION OF STATE HWYS 69 AND 47
NORTH OF PITTSBURG. LAW ENFORCEMENT ATTEMPTING TO
COORDINATE CLOSURE WITH HIGHWAY DEPT.
&&
DSALocal storm report, Jul 1, 12:25 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1225 AM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM FLASH FLOOD FORT SCOTT 37.84N 94.71W
06/30/2007 BOURBON KS LAW ENFORCEMENT
NUMEROUS STREETS FLOODED IN TOWN AS WELL AS AROUND THE
COUNTY. ALL ACCESS HIGHWAYS TO MAPLETON ARE FLOODED AND
IMPASSABLE.
0400 AM FLASH FLOOD GIRARD 37.51N 94.84W
06/30/2007 CRAWFORD KS LAW ENFORCEMENT
HIGHWAY 7 FLOODED IN GIRARD
0420 AM HEAVY RAIN WEST MINERAL 37.28N 94.92W
06/30/2007 E4.00 INCH CHEROKEE KS EMERGENCY MNGR
RAINFALL OF AROUND FOUR INCHES IN THREE HOUR PERIOD
ENDING AT 3 AM.
0420 AM FLASH FLOOD 1 S SCAMMON 37.26N 94.82W
06/30/2007 CHEROKEE KS EMERGENCY MNGR
HIGHWAY 102 AT THE INTERSECTION OF HIGHWAY 7 IS CLOSED
DUE TO FLOODING.
0942 AM FLASH FLOOD FORT SCOTT 37.84N 94.71W
06/30/2007 BOURBON KS EMERGENCY MNGR
WIDESPREAD RAINFALL AMOUNTS OF AROUND 2 INCHES OF
ADDITIONAL RAIN HAS FALLEN SINCE SUNRISE. NUMEROUS ROADS
ARE FLOODED COUNTY WIDE...INCLUDING MANY STREETS IN FORT
SCOTT. FLOOD WATERS WERE ENTERING THE BASEMENT OF THE
COURTHOUSE...AND WATER WAS APPROACHING OTHER
STURCTURES...INCLUDING THE LUMBER YARD.
0942 AM HEAVY RAIN UNIONTOWN 37.85N 94.97W
06/30/2007 M3.42 INCH BOURBON KS CO-OP OBSERVER
RAINFALL MEASURED SINCE FRIDAY.
0942 AM FLASH FLOOD FARLINGTON 37.62N 94.83W
06/30/2007 CRAWFORD KS EMERGENCY MNGR
WATER RESCURE IN PROGRESS NEAR FARLINGTON LAKE.
1047 AM FLASH FLOOD 4 N EDWARDS 38.19N 93.17W
06/30/2007 BENTON MO LAW ENFORCEMENT
DEER CREEK FLOWING OUT OF ITS BANKS AND OVER A LOW WATER
BRIDGE ON HIGHWAY V...EAST OF HIGHWAY M.
1132 AM FLASH FLOOD 3 E NEVADA 37.84N 94.30W
06/30/2007 VERNON MO EMERGENCY MNGR
3-4 INCHES OF WATER ACROSS HIGHWAY 54 EAST OF TOWN.
1132 AM FLASH FLOOD FORT SCOTT 37.84N 94.71W
06/30/2007 BOURBON KS EMERGENCY MNGR
NUMEROUS ROADS COUNTY WIDE WATER COVERED AND IMPASSABLE.
PORTIONS OF HIGHWAYS 54 AND 69 ARE BEING MONITORED
CLOSELY AND MAY BE CLOSED.
1132 AM FLASH FLOOD GIRARD 37.51N 94.84W
06/30/2007 CRAWFORD KS EMERGENCY MNGR
NUMEROUS LOW WATER CROSSINGS AND COUNTY ROADS ARE
IMPASSABLE DUE TO FLOOD WATERS. SEVERAL CREEKS ARE
RUNNING OUT OF THEIR BANKS.
1132 AM FLASH FLOOD HALLOWELL 37.17N 95.00W
06/30/2007 CHEROKEE KS EMERGENCY MNGR
SEVERAL ROADS AND FIELDS ARE UNDER SEVERAL INCHES OF
WATER IN THE WESTERN PORTIONS OF CHEROKEE COUNTY ALONG
THE NEOSHO RIVER. LIGHTNING AND CHERRY CREEKS ARE RUNNING
BANK FULL AND THE NEOSHO RIVER IS FLOWING OUT OF ITS
BANKS.
1139 AM FLASH FLOOD 3 W BOSTON 37.41N 94.34W
06/30/2007 BARTON MO EMERGENCY MNGR
HIGHWAY 126 WEST OF HIGHWAY 71 NEAR BOSTON IS CLOSED AT
THE FORK SPRING RIVER. NUMEROUS ADDITIONAL LOW WATER
ROADS AND BRIDGES ARE WATER COVERED AN IMPASSABLE COUNTY
WIDE.
1139 AM FLASH FLOOD HORTON 37.97N 94.36W
06/30/2007 VERNON MO LAW ENFORCEMENT
WATER COVERING SEVERAL COUNTY ROADS MAKING THEM
IMPASSABLE ACROSS PORTIONS OF NORTHERN VERNNON COUNTY.
AREAS ALONG THE MARMATON RIVER ARE BEING IMPACTED AS THE
RIVER FLOWS OUT OF PORTIONS OF ITS BANKS.
1148 AM FLASH FLOOD 1 NE FULTON 38.02N 94.71W
06/30/2007 BOURBON KS LAW ENFORCEMENT
WATER FROM THE MARMATON RIVER AT THE RIVER GAGE...IS
FLOWING OVER THE BRIDGE DECK ON OLD HIGHWAY 69.
1152 AM FLASH FLOOD WARSAW 38.24N 93.38W
06/30/2007 BENTON MO EMERGENCY MNGR
SEVERAL LOW WATER CROSSINGS ARE FLOODED AND IMPASSABLE
COUNTY WIDE.
1152 AM FLASH FLOOD OSCEOLA 38.05N 93.70W
06/30/2007 ST. CLAIR MO EMERGENCY MNGR
SEVERAL LOW WATER CROSSINGS ACROSS THE COUNTY ARE FLOODED
AND IMPASSABLE.
1154 AM FLASH FLOOD FLORENCE 38.59N 92.98W
06/30/2007 MORGAN MO EMERGENCY MNGR
SEVERAL LOW WATER BRIDGES IN THE NORTHER PORTION OF THE
COUNTY ARE FLOODED AND IMPASSABLE. MANY CREEKS ARE
RUNNING BANK FULL.
1155 AM FLASH FLOOD ELDON 38.35N 92.58W
06/30/2007 MILLER MO EMERGENCY MNGR
A FEW LOW WATER ROADS AND SECONDARY ROADS ARE FLOODED AND
IMPASSABLE.
1215 PM FLASH FLOOD 1 NE FULTON 38.02N 94.71W
06/30/2007 BOURBON KS EMERGENCY MNGR
WATER FLOWING 2 FEET DEEP OVER THE BRIDGE DECK OF THE
LITTLE OSAGE RIVER BRIDGE ON OLD HIGHWAY 69. WATER IS 18
INCHES FROM FLOWING OVER THE RAILROAD TRACKS SOUTH OF THE
BRIDGE.
1258 PM FLASH FLOOD 2 SE NEVADA 37.82N 94.33W
06/30/2007 VERNON MO EMERGENCY MNGR
PORTIONS OF HIGHWAY 54 EAST OF NEVADA AND HIGHWAYS B AND
E 5 MILES SOUTHEAST OF NEVADA REPORTED FLOODED.
ADDITIONALLY...KK EAST OF HIGHWAY 43 5 MILES SOUTH OF
DEERFIELD WAS FLOODED.
0140 PM TORNADO EUDORA 37.48N 93.54W
06/30/2007 POLK MO EMERGENCY MNGR
TORNADO REPORTED ON THE GROUND NEAR THE INTERSECTION OF
HWY 215 AND 123.
0140 PM TORNADO 5 N WALNUT GROVE 37.48N 93.55W
06/30/2007 POLK MO LAW ENFORCEMENT
TORNADO REPORTED ON THE GROUND. NO ADDITIONAL REPORTS AT
THIS TIME
0144 PM TORNADO 3 W EUDORA 37.48N 93.59W
06/30/2007 POLK MO LAW ENFORCEMENT
BARN DESTROYED FROM TORNADO.
0206 PM TORNADO 3 W EUDORA 37.48N 93.59W
06/30/2007 POLK MO FIRE DEPT/RESCUE
TORNADO DAMAGE HAS BEEN RELAYED TO THE NATIONAL WEATHER
SERVICE. THIS DAMAGE IS ALONG POLK CO ROAD 36 JUST SOUTH
OF HIGHWAY W.
0221 PM TORNADO 6 N EUDORA 37.57N 93.54W
06/30/2007 POLK MO AMATEUR RADIO
BRIEF TORNADO TOUCHDOWN NEAR WICHER. NO DAMAGE REPORTED
AT THIS TIME.
0242 PM FLASH FLOOD 4 S NEVADA 37.78N 94.35W
06/30/2007 VERNON MO EMERGENCY MNGR
ROUTE BB WATER COVERED AND IMPASSABLE.
0300 PM TSTM WND DMG CAVE SPRINGS 37.35N 93.46W
06/30/2007 GREENE MO PUBLIC
LARGE LIMB DOWN.
0325 PM TORNADO 2 SW OZARK 37.00N 93.23W
06/30/2007 CHRISTIAN MO TRAINED SPOTTER
POSSIBLE BRIEF TOUCHDOWN.
0328 PM FLOOD 1 NE FULTON 38.02N 94.71W
06/30/2007 BOURBON KS EMERGENCY MNGR
THE LITTLE OSAGE RIVER NEAR FULTON IS OUT OF ITS BANKS AT
LEAST 3 FEET DEEP ACROSS OLD HIGHWAY 60. THE WATER HAS
FLOODED THE OBSERVING EQUIPMENT...DCP...AND THE GAGE IS
NO LONGER REPORTING THE RIVER LEVELS.
0330 PM FLASH FLOOD 6 E WALNUT GROVE 37.41N 93.44W
06/30/2007 GREENE MO AMATEUR RADIO
FLOODING REPORTED ACROSS FARM ROAD 2 TWO MILES EAST OF Z
HIGHWAY.
0336 PM FUNNEL CLOUD 2 W OZARK 37.02N 93.24W
06/30/2007 CHRISTIAN MO AMATEUR RADIO
FUNNEL CLOUD WITH POSSIBLE DEBRIS AT HWY 65 AND 14.
0342 PM FLOOD 1 W FORT SCOTT 37.84N 94.73W
06/30/2007 BOURBON KS EMERGENCY MNGR
HIGHWAY 54 WEST OF TOWN CLOSED TO TRAFFIC DUE TO RISING
FLOOD WATERS. MILL CREEK AND THE MARMATON RIVER ARE OUT
OF THEIR BANKS.
0358 PM FLASH FLOOD 4 NW OZARK 37.06N 93.26W
06/30/2007 CHRISTIAN MO NWS EMPLOYEE
STREET FLOODING AND DITCHES FULL OF WATER NEAR HWYS MM
AND CC
0402 PM FLASH FLOOD 1 W BRIGHTON 37.46N 93.37W
06/30/2007 POLK MO TRAINED SPOTTER
HIGHWAY 13 AT HIGHWAY 215 WATER OVER THE ROAD AND
IMPASSABLE TO MOTORISTS.
0410 PM TSTM WND DMG PLEASANT HOPE 37.46N 93.27W
06/30/2007 POLK MO EMERGENCY MNGR
TREES DOWN.
0411 PM FUNNEL CLOUD 1 N PLEASANT HOPE 37.48N 93.27W
06/30/2007 POLK MO PUBLIC
TWO WALL CLOUDS REPORTED. ONE TO THE NORTH AND ONE TO THE
SOUTHEAST OF TOWN.
0420 PM FLOOD 5 W GOLDEN CITY 37.39N 94.18W
06/30/2007 BARTON MO EMERGENCY MNGR
ALONG PORTIONS HWY 126 TWO FEET OF WATER ACROSS ROAD
0438 PM FUNNEL CLOUD 6 E PLEASANT HOPE 37.46N 93.16W
06/30/2007 DALLAS MO EMERGENCY MNGR
REPORTED NEAR HWY 215 AT POLK AND DALLAS COUNTY LINE
0445 PM TORNADO 1 S PLEASANT HOPE 37.45N 93.27W
06/30/2007 POLK MO AMATEUR RADIO
ON THE GROUND WITH DEBRIS AT H HWY AND 215
0505 PM FLASH FLOOD 2 SW PONCE DE LEON 36.86N 93.38W
06/30/2007 STONE MO EMERGENCY MNGR
IN ABESVILLE SEVERAL ROADS ARE COVERED WITH WATER
0518 PM FLASH FLOOD PLEASANT HOPE 37.46N 93.27W
06/30/2007 POLK MO EMERGENCY MNGR
SERIOUS FLOODING WITH ROAD DAMAGE AND FLOWING WATER
ACROSS MANY PORTIONS OF SOUTHERN POLK COUNTY ROADS
0523 PM FLASH FLOOD FAIR GROVE 37.38N 93.15W
06/30/2007 GREENE MO AMATEUR RADIO
FLOODING OVER SEVERAL ROADS INCLUDING 13 AND WW
0525 PM FUNNEL CLOUD 1 N MARSHFIELD 37.35N 92.91W
06/30/2007 WEBSTER MO AMATEUR RADIO
AT W HWY
0540 PM TORNADO SE MARSHFIELD 37.34N 92.91W
06/30/2007 WEBSTER MO AMATEUR RADIO
POSSIBLE TORNADO ON THE GROUND NEAR PLAYSCHOOL RD
0548 PM FUNNEL CLOUD 4 E MARSHFIELD 37.34N 92.83W
06/30/2007 WEBSTER MO AMATEUR RADIO
NEAR HWY MARKER 104 ON I44
0555 PM FUNNEL CLOUD 1 N DOGWOOD 37.05N 92.83W
06/30/2007 DOUGLAS MO AMATEUR RADIO
0603 PM FLASH FLOOD 3 E MARSHFIELD 37.34N 92.85W
06/30/2007 WEBSTER MO AMATEUR RADIO
WATER ACROSS ROAD CAUSING FLOODING
0605 PM FLASH FLOOD 5 SE MARSHFIELD 37.29N 92.84W
06/30/2007 WEBSTER MO AMATEUR RADIO
PORTIONS OF HWY 38 COVERED WITH WATER
0610 PM FLASH FLOOD MARSHFIELD 37.34N 92.91W
06/30/2007 WEBSTER MO EMERGENCY MNGR
FLOODING IN THE CITY OF MARSHFIELD.
0636 PM FLASH FLOOD 5 E MILLER 37.21N 93.75W
06/30/2007 LAWRENCE MO LAW ENFORCEMENT
FLOODNG AT DD AND OPPOSSUM HOLLOW.
0636 PM FLASH FLOOD MOUNT VERNON 37.10N 93.82W
06/30/2007 LAWRENCE MO LAW ENFORCEMENT
FLOODING ON LANDRUM ST. AND MCVAY ST.
0639 PM FLASH FLOOD MARSHFIELD 37.34N 92.91W
06/30/2007 WEBSTER MO EMERGENCY MNGR
*** 3 INJ *** CAR WAS SWEPT OFF OF A ROAD.
0646 PM FLASH FLOOD FORSYTH 36.68N 93.12W
06/30/2007 TANEY MO LAW ENFORCEMENT
FLOODING. SPECIFIC DETAILS NOT AVAILBLE. DEPUTIES
DISPATCHED.
0707 PM FLASH FLOOD 3 N WARSAW 38.29N 93.38W
06/30/2007 BENTON MO AMATEUR RADIO
T HWY FLOODED
0707 PM FLASH FLOOD HIGHLANDVI 36.93N 93.28W
06/30/2007 CHRISTIAN MO BROADCAST MEDIA
STORM TOTAL RAINFALL WAS 4.80 INCHES
0707 PM FLASH FLOOD COLE CAMP 38.46N 93.20W
06/30/2007 BENTON MO BROADCAST MEDIA
1.02 INCHES OF RAIN IN AN HOUR AND 6.88 INCHES FOR DAY
0730 PM FLASH FLOOD GAINESVILLE 36.60N 92.43W
06/30/2007 OZARK MO LAW ENFORCEMENT
NUMEROUS COUNTY ROADS AND LOW WATER CROSSINGS FLOODED.
0815 PM FLOOD DIXON 37.99N 92.09W
06/30/2007 PULASKI MO LAW ENFORCEMENT
LOW WATER CROSSINGS IN NORTHEAST PULASKI COUNTY FLOODED.
0830 PM FLASH FLOOD WEST PLAINS 36.73N 91.85W
06/30/2007 HOWELL MO LAW ENFORCEMENT
SEVERAL COUNTY ROADS AND LOW WATER CROSSINGS FLOODED. CAR
POSSIBLY SWEPT OFF ROAD BY FLOOD WATERS ON COUNTY ROAD
8270.
0830 PM FLOOD 6 E MILO 37.76N 94.20W
06/30/2007 VERNON MO EMERGENCY MNGR
E HWY 6 MILES EAST OF STATE HWY 71...WEST BOUND LANE
CAVING IN.
0830 PM FLOOD 2 N DEERFIELD 37.87N 94.51W
06/30/2007 VERNON MO EMERGENCY MNGR
TWO MILES NORTH OF 54 HWY ON H HWY...WATER COMING INTO
NORTH BOUND LANE.
0830 PM FLASH FLOOD ELKLAND 37.44N 93.03W
06/30/2007 WEBSTER MO EMERGENCY MNGR
GIVINS AND SHADY GROVE RD FLOODED LOW WATER CROSSINGS
NEAR ELKLAND.
0830 PM FLASH FLOOD MARSHFIELD 37.34N 92.91W
06/30/2007 WEBSTER MO EMERGENCY MNGR
STORAGE BUILDING NEAR WALMART FLOODED. FAIRGROUNDS FLOOED
WITH A SEGMENT OF FENCE WASHED AWAY. SEVERAL LOW WATER
CROSSINGS FLOODED ALONG AND NEAR VINEYARD RD. LIFT
STATION AT WATER TREATMENT PLANT FLOODED WITH SEWAGE
BACKING UP INTO A HOUSE.
0900 PM FLOOD FRONTENAC 37.46N 94.69W
06/30/2007 CRAWFORD KS TRAINED SPOTTER
STREET FLOODING ALONG MCKAY ST...ROAD ALSMOST IMPASSABLE.
1008 PM FLASH FLOOD CABOOL 37.12N 92.10W
06/30/2007 TEXAS MO CO-OP OBSERVER
SEVERAL STREETS IN LOW LYING AREAS FLOODED
1026 PM FLASH FLOOD 5 N MARSHFIELD 37.41N 92.91W
06/30/2007 WEBSTER MO EMERGENCY MNGR
BLACK HORSE RD 5-6 MILES NORTH OF MARSHFIELD FLOODED.
1026 PM FLASH FLOOD ROGERSVILLE 37.12N 93.06W
06/30/2007 WEBSTER MO EMERGENCY MNGR
NEW HOPE RD JUST NORTHEAST OF ROGERSVILLE FLOODED.
1026 PM FLOOD DEERFIELD 37.84N 94.51W
06/30/2007 VERNON MO EMERGENCY MNGR
HWY 54 CLOSED BY LAW ENFORCEMENT. TRAFFIC BEING REROUTED
THROUGH DEERFIELD ON OLD HWY 54.
1043 PM FLOOD FORT SCOTT 37.84N 94.71W
06/30/2007 BOURBON KS LAW ENFORCEMENT
NUMEROUS ROADS AND HIGHWAYS CLOSED THROUGHOUT COUNTY
1043 PM FLASH FLOOD 3 E MINDENMINES 37.47N 94.53W
06/30/2007 BARTON MO LAW ENFORCEMENT
HIGHWAY 160 EAST OF MINDENMINES IS CLOSED DUE TO WATER
OVER THE ROAD
1055 PM FLASH FLOOD GIRARD 37.51N 94.84W
06/30/2007 CRAWFORD KS LAW ENFORCEMENT
MANY COUNTY ROADS HAVE WATER OVER THE ROAD. MOST STILL
PASSABLE
1110 PM FLOOD 3 N PITTSBURG 37.45N 94.70W
06/30/2007 CRAWFORD KS EMERGENCY MNGR
FLOODING AT THE INTERSECTION OF STATE HWYS 69 AND 47
NORTH OF PITTSBURG. LAW ENFORCEMENT ATTEMPTING TO
COORDINATE CLOSURE WITH HIGHWAY DEPT.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:59 PM CDT | Flash Flood Warning | SGF | Texas | 6 hr |
| Jun 30, 9:08 PM CDT | Flash Flood Warning | SGF | Dent | 6 hr |
| Jun 30, 9:22 PM CDT | Flash Flood Warning | SGF | Barton | 6 hr |
| Jun 30, 9:59 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Shannon | 5 hr |
| Jul 1, 10:03 AM CDT | Flash Flood Warning | SGF | Howell, Oregon, Shannon | 6 hr |
| Jul 1, 10:14 AM CDT | Flash Flood Warning | SGF | Dade, Lawrence, Polk | 6 hr |
| Jul 1, 11:54 AM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2007Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.